# SDR DALA2022041402609

- Difficulty date: April 12, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- Aircraft time: 86,438 hours, 38,933 cycles
- System (JASC): 5711 · Wing Spar
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 681 REPAIR TO CENTER WING, LWR REAR SPAR, SOB SPLICE AT RBBL 70.5 REQUIRES SUPPLEMENTAL INSPECTIONS PER ERA 598110-14AD. CORRECTIVE ACTION: REF ERA 598110-14AD. (2193618)
